Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Crumpled cubes that are not highly complex


Author: Robert J. Daverman
Journal: Proc. Amer. Math. Soc. 71 (1978), 325-328
MSC: Primary 57N50
DOI: https://doi.org/10.1090/S0002-9939-1978-0500515-X
MathSciNet review: 500515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any crumpled n-cube $ C,n \geqslant 5$, whose wildness is contained in an $ (n - 2)$-manifold S in Bd C must be of Type 2, which is to say that its wildness, though possibly complicated, is not incredibly complicated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N50

Retrieve articles in all journals with MSC: 57N50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500515-X
Keywords: Wild embedding, locally flat embedding, crumpled cube, closed n-cell-complement, 1-ULC
Article copyright: © Copyright 1978 American Mathematical Society